Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Remarks on the initial value problem of the general partial differential equation of the first order


Author: H. R. Cooley
Journal: Bull. Amer. Math. Soc. 43 (1937), 862-868
DOI: https://doi.org/10.1090/S0002-9904-1937-06668-7
MathSciNet review: 1563650
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1937-06668-7